arrow
Volume 33, Number 3
Previous Issue Next Issue

Kwangil Kim & Yonghai Li

10.4208/jcm.1411-m4406

J. Comp. Math., 33 (2015), pp. 227-247.

Preview Purchase PDF 1276 23747 Abstract

Qingjie Guo, Renhong Wang & Chongjun Li

10.4208/jcm.1411-m4419

J. Comp. Math., 33 (2015), pp. 248-262.

Preview Purchase PDF 1302 23799 Abstract

Nam-Yong Lee

10.4208/jcm.1411-m4405

J. Comp. Math., 33 (2015), pp. 263-282.

Preview Purchase PDF 1314 23316 Abstract

Jun Hu

10.4208/jcm.1412-m2014-0071

J. Comp. Math., 33 (2015), pp. 283-296.

Preview Purchase PDF 1384 24864 Abstract

Youai Li

10.4208/jcm.1501-m4426

J. Comp. Math., 33 (2015), pp. 297-306.

Preview Purchase PDF 1367 23440 Abstract

Fuzheng Gao & Xiaoshen Wang

10.4208/jcm.1502-m4509

J. Comp. Math., 33 (2015), pp. 307-322.

Preview Purchase PDF 1335 24174 Abstract

Yang Yang & Chi-Wang Shu

10.4208/jcm.1502-m2014-0001

J. Comp. Math., 33 (2015), pp. 323-340.

Preview Purchase PDF 1303 24855 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard